# SDR FDEA2019042530885

- Difficulty date: April 23, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N137FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 61206
- Aircraft time: 5,157 hours, 2,199 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL 340, WE NOTICED A GREASE OILY SMELL COMING  FROM THE PACKS. WE HAD JUST SELECTED A WARMER  TEMPERATURE. FUMES VERY NOTICEABLE SMELL CEASED  AFTER SETTING FLT DECK TEMP CONTROL TO PREVIOUS  COOLER SETTING   RAN PACKS SEPARATELY ON APU AIR AND AT DIFFERENT  TEMP SETTINGS WITH NO DEFECTS NOTED.  INSPECTED BOTH PACK BAYS WITH NO OIL RESIDUE NOTED.  ALSO NOTED THAT THE ACM'S HAVE AIR BEARINGS.  FURTHER T/S REQUIRED.  PERFORMED AIR CONDITIONING SMOKE/FUME CONTAMINATION  MAINT PRACTICES.  REF AMM 21-00-21.  RAN BOTH ENGINES AND PACKS AT MULTIPLE POWER AND  TEMP SETTINGS. ISOLATING EACH PACK AND BLEED  SOURCE.  NO SMOKE OR FUMES NOTED.  OK FOR SERVICE.
